Discussions that mention synthroid

Allergies board


Cheer Angel,
Thank you so much for your reply. I was beginning to think that nobody else could relate to this. Your name "cheer angel" is certainly appropriate!:angel:
So I went to another internist on friday. He told me to continue with the 50mg of prednisone and to try another antihistamine called reactine. To be honest I haven't left the house a lot this past week, mostly out of fear. I look like a tomato. Once outdoors my face really reacts. The good news is he gave me an epipen (although he didn't feel it was necessary.) He said that nobody with this condition will actually have an anaphylactic shock. I have read otherwise here on the internet but he said that the net was full of wrong information.
The other thing that reassured me a tiny bit was that he thinks that it may be related to the flu I had last month. Now my allergy symptoms came about 1 month later but he still thinks they may be related. I HOPE!
I am curious to see how this will evolve. I feel the little stingy sensation throughout my cheeks at various parts of the day. Even indoors. Last night around 5pm I went outside for about 3 minutes and you could see the distinct line down my face (from where my hat stopped.) My husband was fascinated...like WOW that IS RED. Nothing on my hands...The good thing is that it goes away fast. (Maybe because I am not outside for long?)
This is totally obsessing my thoughts. I need to be strong for my family but it's hard not knowing was this means. I am always worrying, what if my blood pressure drops, what if I pass out, what if I have a shock...I have never had health problems before nor taken any meds except synthroid. I did ask the doctor for anti anxiety meds so that I could focus on other things but he didn't think it was a good idea. Apparently the least amount of unnatural things in the body the better off we are!
I'm off to try acupuncture at 5pm. Who knows right?!
Again thanks for responding! I will keep you posted:)